# SDR SWAA2021010739026

- Difficulty date: December 30, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DEFECT NO 5125) FUSELAGE SKIN HAS A DENT AT STA 315, 5' BELOW STR 27R AND 8' FWD OF E&E CUTOUT.  EVALUATED DENT ON FUSELAGE SKIN AT STA 315; 5' BELOW STR 27R AND 8' BELOW OF E7E CUTOUT.  DENT MEASURES (L: 5.7 / W: 3.7/ Y: .083 / W/Y: 44.57) OUT OF LIMITS DUE TO PROXIMITY TO CUTOUT, IAW SRM 53-00-01-1A-1.  ACCOMPLISHED FUSELAGE SKIN REPAIR, IAW EA 20-153-02551 (AAR EA 200565 IR. THIS REPAIR HAS FOLLOW-ON ACTION REQUIREMENTS SEE EC 20-153-02551-DTI.
